# SDR USAA2010061791171

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C263208
- Part serial: 1296
- Condition: Cracked
- Location: Rt Wing
- Part time: 30,802 hours, 21,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - CRACK ON RIGHT MID FLAP BETWEEN WS 259 TO WS 384.  REPAIRED RIGHT MID FLAP BETWEEN WS 259 TO WS 384 IAW B737 SRM 57-53-01 AND 51-70-10.
